Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Cramps and bleeding after taking Cyto tec, sensitive breasts, back pain. Is the medication working?

i took cyto tec yesterday at exactly 4 weeks and 6 days i had cramps mild and sometimes shooting and i have been bleeding a little now since yesterday... mainly when i sit on the flush i saw the blood and clots drip out... but otherwise its really less... my boobs are still sensitive and my back still hurts... is the medication working? also can i smoke while doing a medical abortion
Asked On : Wed, 9 May 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hi Sana
All the problems
cramping pains
are side effects of cytotec
bleeding after medicaton doesn't mean that abortion has completed.
after stoppage of bleeding,consult your gynaecologist & carry out an
ultrasound scan to detect whether abortion is complete or not.
Smoking is injurious to health,it should be avoided
Take care
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor